Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I have two red bumps under my tongue and it feels like i have a lump in my throat

hi everyone. i am 17 years young, and for about 2 months i have used dipping tobacco. i have quit. its been about 4 days since i have quit. i have a dry mouth and it feels like i have a lump in my throat. i wake up with a sore throat but later on in the day it just feels like a lump in there. i also have two red bumps under my tongue on both sides they have been there for about 4 or 5 days. i am very worried. please help!


God Bless

Asked On : Tue, 31 Aug 2010
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query,
As red bumps are there for 4-5 days this may be due to stomatitis or aphthous ulcer.
It will be alright within few days,if not cured then go for check up to rule out leucoplekia.
Take B.complex with folic acid.
Take plenty of water.
Do not start tobacco again.
Ok and bye.
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor